# SDR DALA2015112107200

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 56,496 hours, 15,436 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE FWD ENGINE MOUNT-TO- PYLON INSPECTION ARE NO GAPS BETWEEN THE STRUT FITTING AND ENGINE MOUNT ASSY, BUT THE TORQUE STRIP ON 1 OR MORE BOLTS WERE  CRACKED.  THE FWD ENGINE MOUNT BOLTS AND ASSOCIATED HARDWARE MUST BE REPLACED PRIOR TO FURTHER FLIGHT IAW THIS ORIGINATING CARD STEP 4 B. MAINTENANCE MUST CONTACT PLANNING TO ADD FORECAST NR 56-0571 -8-0011, WC 7121-01026-02C-01.  SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 066-0001: 7121-01026-01C-01/001-00146 ACCOMPLISHED AMDS WC 7121-01026-02C-01.  REPLACED FWD ENGINE  MOUNT BOLTS.
